MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24690
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: used the first date of the month of the aware date as no event date was provided.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in superficial femoral artery.A 3.0mmx60mmx135cm sterling balloon catheter was advanced for dilatation.However, during inflation prior reaching to nominal pressure, the balloon ruptured.The procedure was completed with a different device.There were no patient complications nor injuries reported.
 
Additional Manufacturer Narrative
Initial report bsc aware date: corrected from 06/08/2020 to 06/07/2020.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in superficial femoral artery.A 3.0mmx60mmx135cm sterling balloon catheter was advanced for dilatation.However, during inflation prior reaching to nominal pressure, the balloon ruptured.The procedure was completed with a different device.There were no patient complications nor injuries reported.It was further reported that the target lesion was 80% stenosed and was mildly tortuous and moderately calcified.The balloon ruptured on the first inflation for less than 2 seconds.

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10146370
Report Number2134265-2020-07920
Device Sequence Number2850757
Product Code DQY
UDI-Device Identifier08714729756897
UDI-Public08714729756897
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K141150
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/13/2022
Device Model Number24690
Device Catalogue Number24690
Device Lot Number0024589392
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/08/2020
Supplement Date Received by Manufacturer06/17/2020
Initial Report FDA Received Date06/11/2020
Supplement Report FDA Received Date06/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR